# SDR HEEA072717

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N1074C
- Make and model: Bell 212
- Aircraft serial: 30989
- Aircraft time: 13,413 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8107079
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO AUDIO OUT AT ANY POSITION ON ROTARY SELECTOR. FOUND R36-R41 TRANSMIT LEVELS ADJUSTED ALL THE WAY DOWN.  ALSO FOUND SWITCHES S1, S2, S3, S11, LIGHT PANEL, TRANSMIT AND VOLUME KNOBS ALL BAD.  ADJUSTED TRANSMIT LEVELS ON R36-R41 AND REPLACED ALL BAD PARTS.  REPAIRED.  BENCH CHECK GOOD.
